MathSciNet Relay Station
MathSciNet bibliographic data
MR1742856 35L65
Andreianov, Boris P.; Bénilan, Philippe; Kruzhkov, Stanislav N. $L^1$-theory of scalar conservation law with continuous flux function. J. Funct. Anal. 171 (2000), no. 1, 15–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement